# SDR MALA030137

- Difficulty date: January 30, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM TAIL OF A/C IN SDF AFTER FLIGHT 3512.  MAINTENANCE FOUND LOOSE CLAMP AND HOSE ON NR 2 PACK.  RESECURED, OPS CHECKS GOOD.  (AVIATION SERVICES INC AP457922137).
